# SDR 06FDEA0953

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 52,741 hours, 19,541 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER STATION 1059 - 1085 L51 - L52 MARKED NR 15 REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR   DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  VISUALLY INSPECTED REPAIR LOCATED AT STA 1059 - 1085 L51 - L52.  ACCOMPLISHED PART 1 OF EA 8-5330-96453 - FUSELAGE REPAIR EVALUATION AGING AIRPLANE PROGRAM-EXISTING REPAIR AT STA 1059 - 1085 LONG L51 - L51R.  MINOR REPAIR MECH 1941 QC 139.
